# SDR ABXA2018052115054

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 59,890 hours, 42,173 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 140T012039
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE KEEL BEAM ANGLE AT BS 786, LBL 9 TO RBL 9. THE ANGLE WAS REPLACED. THE ACFT WAS GROUNDED.
